# SDR TSAA9553149

- Difficulty date: July 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802AL
- Make and model: Boeing 737-2S5C
- Aircraft serial: 22148
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 6546579510
- Condition: Exfoliated
- Location: Bs 1128
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, VERTICAL STIFFENER BS 1128 FWD SIDE EXFOLIATED.  REPLACED STIFFENER PER SRM 51-10-1.  AIRCRAFT RETURNED TO SERVICE.  (M)
